| Model Number |
19AGFN-756 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm sjm masters series flex cuff hemodynamic plus valve was chosen for a procedure.After implanting the valve, they attempted to be rotate the valve but, the holder did not rotate and the hemi discs came loose.The valve was explanted and a new 19mm sjm masters series flex cuff hemodynamic plus valve was chosen and completed the procedure.The patient was reported stable.
Additional Manufacturer Narrative
An event of leaflet dislodgement was reported.Information from the field indicated that the leaflets dislodged while rotating the device during implant.A more comprehensive assessment, to rule out any device-related causes, could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of leaflet dislodgment was reported.Upon initial receipt of the valve it was observed that both leaflets intact and inserted within the orifice with the ability to open and close without difficulties.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident and found orifice fracture could be related to external force applied.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.